# SDR AALA201804069010

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 53,100 hours, 25,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR CONTROL HANDLE IS DIFFICULT TO OPERATE. CLEANED DEBRIS FROM GRIT BAR ATTACH FITTINGS. DOOR & ARMING HANDLE OPERATES NORMAL.
